# SDR GTIA2024080938293

- Difficulty date: August 6, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 15,041 hours, 6,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT FUME EVENT ON ARRIVAL INTO TJSJ-PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. NO ODOR NOTICED. A/C OK FOR SERVICE MOC # 119255
